Polyserial modules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 243-264.
@article{RSMUP_1988__80__243_0,
     author = {Fuchs, Laszlo and Salce, L.},
     title = {Polyserial modules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {243--264},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {80},
     year = {1988},
     zbl = {0668.13016},
     mrnumber = {988124},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__80__243_0/}
}
TY  - JOUR
AU  - Fuchs, Laszlo
AU  - Salce, L.
TI  - Polyserial modules over valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1988
DA  - 1988///
SP  - 243
EP  - 264
VL  - 80
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1988__80__243_0/
UR  - https://zbmath.org/?q=an%3A0668.13016
UR  - https://www.ams.org/mathscinet-getitem?mr=988124
LA  - en
ID  - RSMUP_1988__80__243_0
ER  - 
Fuchs, L.; Salce, L. Polyserial modules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 243-264. http://www.numdam.org/item/RSMUP_1988__80__243_0/

[F1] P. Fleury, A note on dualizing Goldie dimensions, Can. Math. Bull., 17 (1974), pp. 511-517. | MR 376753 | Zbl 0323.16009

[Fu1] L. Fuchs, Arbitrarily large indecomposable divisible torsion modules over certain valuation domains, Rend. Sem. Mat. Univ. Padova, 76 (1986), pp. 247-254. | Numdam | MR 881573 | Zbl 0611.13010

[Fu2] L. Fuchs, Polyserial modules over valuation domains, Periodica Math. | Zbl 0628.13013

[FM] L. Fuchs - E. Monari-Martinez, On modules over valuation domains whose finitely generated submodules are direct sums of cyclics, Arch. Math. | Zbl 0644.13001

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, Lecture Notes in Pure and Appl. Math., vol. 97, Marcel Dekker (1985). | MR 786121 | Zbl 0578.13004

[GP] P. Grzeszczuk - E. Puczylowski, On Goldie and dual Goldie dimensions, J. Pure Appl. Alg., 31 (1984), pp. 47-54. | MR 738204 | Zbl 0528.16010

[R] K.M. Rangaswamy, Modules with finite spanning dimension, Can. Math. Bull., 20 (1977), pp. 255-262. | MR 460385 | Zbl 0358.16017

[SZ1] L. Salce - P. Zanardo, Finitely generated modules over valuation rings, Comm. Alg., 12 (1984), pp. 1795-1812. | MR 745167 | Zbl 0539.13007

[SZ2] L. Salce - P. Zanardo, On two-generated modules over valuation domains, Archiv. Math., 46 (1986), pp. 408-418. | MR 847084 | Zbl 0586.13003

[SZ 3) L. Salce - P. Zanardo, Bank-two torsion-free modules over valuation domains (to appear). | Numdam | MR 988121 | Zbl 0685.13006

[SZ 4] L. Salce - P. Zanardo, Finitely generated modules over valuation domains (to appear). | MR 995280 | Zbl 0689.13008

[Si] J. Simmons, Cyclic-purity: a generalization of purity for modules, Houston J. Math., 13 (1987), pp. 135-150. | MR 884239 | Zbl 0625.13007